# SDR AALA201505279001

- Difficulty date: May 23, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 317 hours, 127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11974
- Condition: Low Pressure
- Location: R1 Door
- Part time: 317 hours, 127 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL 1R DOOR NOTE, SLIDE DISARMED CHECK DOOR PRESS.  SERVICED THE R1 DOOR ASSIST BOTTLE.
